| Model Number |
LX3 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.A sample is available that has not yet been received at manufacturing for evaluation.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that an ophthalmic surgical microscope camera was mounting loose.Procedure details and patient harm were not reported.Additional information has been requested, but none received till date.
Additional Manufacturer Narrative
The company service representative examined the system and replicated the reported event.The company service representative found that the video adapter, which connects to the optical head to the camera, was loose.To resolve the issue, the nonconforming video adaptor was replaced.The system was then tested and met all product specifications.The video adaptor was received, and a visual assessment of the returned sample revealed a missing set screw on iris adjustment ring.The video adaptor sample was installed into a stand hotbed and compared to a functioning video adapter.The video adapter assembly body was loose and did not tighten when lock rings are tightened on the stand.There was no visible loose hardware on the body of the adapter, so the event was likely due to internal wear of components.A system manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A non-conformance-based review of the batch/lot/serial number was performed and a potential contributing factor to the reported complaint was identified.An internal investigation for the red reflux was found to be loose inside the head after shipping and was reattached.The internal investigation was found to not be relevant to the reported case as, the internal investigation was about how the red reflux became loose during shipping while the reported event is not related to shipping.A review for complaints reported against this lot/batch/serial number was performed.No similar complaints were reported for the product lot/batch/serial under investigation.The root cause of the reported event is attributed to a wear on the internal components of the video adapter.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).